# SDR REXA2018041300284

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 8,878 hours, 6,158 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ODOR OF SMOKE IN CABIN AFTER TAKEOFF,  THE ODOR WAS LIKE BURNED RUBBER IN FOR AND AFT OF CABIN.  PERFORMED INSPECTION IAW FIM 21-22-00, AND DETERMINED ABNORMAL ODOR IN CABIN TO BE FROM RT ENGINE COMPRESSOR WASH PERFORMED THE PREVIOUS NIGHT. RISE ENGINE IAW AMM 72-00-00,  NO ABNORMAL ODOR NOTED. ARICRAFT OK FOR SERVICE.
